# SDR IPXA201805189717

- Difficulty date: May 3, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 58,711 hours, 13,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: ACA73013
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  MAIN CARGO DOOR FWD LOWER PAN IS CHAFED AND PUNCTURED.  REMOVED, FABRICATED, AND REPLACED THE MAIN CARGO DOOR FWD LOWER PAN IAW DWG ACA7301, AND SRM 51-33-01.
